# SDR COMA0660383

- Difficulty date: June 8, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 30,136 hours, 28,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pressure Valve
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5063 - DURING CLIMBOUT OF GSO RECEIVED A CABIN DOOR OUTER HANDLE CAUTION MESSAGE, FLIGHT RETURNED TO THE FIELD.  RE-RIGGED THE CABIN DOOR PRESSURE VALVE VENT FLAP.
